# SDR 20000503SH005

- Difficulty date: February 22, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N113
- Make and model: Boeing 727-30
- Aircraft serial: 18935
- Aircraft time: 45,985 hours, 46,435 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Leaking
- Location: A System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS ON A MAINTENANCE TEST FLIGHT FOLLOWING A C-CHECK INSPECTION, THE CREW REPORTED A LOSS OF HYDRAULIC FLUID IN THE A-SYSTEM.  THE A-SYSTEM WAS SHUT DOWN AND THE AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENTS.  (X)
